# SDR SWAA2020072202107

- Difficulty date: July 20, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 54,772 hours, 32,382 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED THE AFT GALLEY EMERGENCY FLASHLIGHT WAS INOPERATIVE.   R & R THE FLASHLIGHT IAW MM 25-64-00.
